# SDR OG5S2014FA0000072

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: General aviation
- Aircraft: N514ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10765
- Aircraft time: 4,808 hours
- Engine: Lyc IO360L2A
- Engine time: 2,317 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL THREE AILERON CABLES FRAYED WHERE THE CABLES RUN THROUGH THE 3 FAIR-LEADS MOUNTED ABOVE THE OVERHEAD CABIN PANEL.  THE FAIR-LEADS, PN 0560100-3 WERE A REPLACEMENTS FOR PULLEYS, PN S394 MOUNTED IN THE SAME LOCATION.
